# SDR UPS01834623

- Difficulty date: December 31, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 73,303 hours, 24,727 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT PIT STA 1060 FRAME CAP CORRODED ABOVE LONG 36.  REMOVED CORROSION IAW DC8 SRM 51-1-8, AREA OUT OF LIMITS IAW DC8 SRM 53-2-0.  DRILLED, REAMED NEW HOLES IAW DC8 SRM 51-3-2, INSTALLED NEW FRAME CAP IAW DC8 SRM 51-1-20D.
